Hi. I have been diagnosed with Grave's disease in '99. Received radio active iodine treatment. Thyroid crashed! Complete zero's 6 months later. Went from 79kg - 156kg in 8 mnths. Placed on Eltroxin 0.1 x 2 daily. Weight gain stopped but unable to lose anything. In 2015 meds changed to Euthyrox. Managed to lose some weight with excercise and diet tablets ( First time ever I had some results) My lower right leg started to swell since then, it still does on a daily basis. Weight is adding up again and no amount of excercise or diet is helping. During all these years all thyroid levels have never been in range. If one is in range, other is too low or too high. I have been diagnosed with anemia- iron deficiency ( received IV infusion in Feb, but iron is again too low) and osteoporosis.
Dr's dont know what is cause of leg swelling. And no- one wants to see if anythinh else is wrong with thyroid. I have offered suggestions on Wilson's temperature syndrome, asked for T3 meds only and were laughed at. Dr's suggested I might have depression. Sure as hell I do !!!. Who would not be depressed when you want to get dressed and your clothing don't fit, your legs swell, you have constant pain in your lower legs,knees ans ankles, the scale's finger rises and rises, you are always tired, have a foggy brain, can't study because you can't remember???!!!!
I am going crazy. I have no medical aid, am from South Africa ( which means loooong queue's of people and even longer waiting lists at public hospitals. It takes months before you reach the first dr, then blood tests, then months before you get the results and follow up tests.) By that time almost 3 - 6 months past and more weight has packed securely on your body. I am always amazed at how easily I gain weight. 2kg's per day is nothing new. Losing that 2kg's? At least one month of fasting from 4am - 6 pm and excercising.
Only meds available is Eltroxin and Euthyrox.
Can someone please,please help me??? Please!! I am nearing the 100kg mark again and vowed to never exceed it again! Rather slit my wrists and be done with it. I cant handle this anymore.😢😢😢